Doctors for Antibiotic Associated Diarrhea in Median Road, Hubli-Dharwad
ratings and reviews)
Patient reviews for Doctors for Antibiotic Associated Diarrhea in Median Road, Hubli-Dharwad
Lybrate User's review for Dr. Ashutosh Wahi
dr wahi marvelous his experience appear in way of asking to patient. Read more reviews
Kalmesh's review for Dr. R. V. Desai
yea it was nice meeting doctor .... was satisfied with hi consultant Read more reviews
ANTIBIOTIC ASSOCIATED DIARRHEA
Any antibiotic can cause a person to have diarrhea, weather taken orally or by injection. Antibiotic associated diarrhea (AAD) generally follows the use of antibiotics. The symptoms include watery diarrhea, abdominal cramps, fever or pus and blood in the diarrhea.
HOW IS ANTIBIOTIC ASSOCIATED DIARRHEA DIAGNOSED?
It is diagnosed by a general physician by looking at the clinical picture.
HOW IS ANTIBIOTIC ASSOCIATED DIARRHEA TREATED?
Mild antibiotic-associated diarrhea may not require treatment. More serious antibiotic-associated diarrhea may require stopping or switching antibiotic medications.
DID YOU KNOW?
Taking probiotics during antibiotic therapy will reduce the risk of antibiotic associated diarrhea.